# SDR IXXA100021O

- Difficulty date: March 5, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 94,483 hours, 39,676 cycles
- Engine: Ge CFM562C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 3142053
- Part serial: 11
- Condition: Leaking
- Location: Zone 100
- Part time: 94,483 hours, 39,676 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE RT HYD PRESSURE WAS AT ZERO AND THE LT HYD WAS FLUCTUATING. THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT. MX FOUND RESERVOIR DEPRESSURIZTION VALVE LEAKING. REPLACED RESERVOIR DEPRESSURIZATION VALVE. OPS CHECK GOOD IAW UAL MM29-13-35,  UAL MM 29-13-43 PAGE 202 AND ERH 29.06.01-3 APPENDIX "A".  ACFT WAS RETURNED TO SERVICE.
